I’m on day 12 of taking Wellbutrin XL and it’s been the worst day from a depression standpoint that I’ve had. Most everyone says to stick it out for 6-8 weeks but I feel like I’m going to have a breakdown. Anyone else experienced this on about day 12? Should I stick it out? Will it get better?
Day 12 of Wellbutrin debating on stopping taking it or not?
Question posted by ghill7812 on 17 May 2021
Last updated on 17 May 2021
Side effects generally subside in a week or two so you may be almost there. You should begin feeling some improvements even if they're minor. Also, ironically, increased depression can be a temporary side effect.
It can take as long as six to eight weeks to feel the full benefits of the medication but most people will see improvement sooner than that
Maybe try to give it another few days but you'd be best off if you contact your doctor for professional advice at this point.
Best regards and I hope you're feeling better quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.